# SDR 9619781153

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Engine: Pwa JT9D20J
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, THE NR 3 ENGINE B-LOOP LIGHT ILLUMINATED.  CREW FOLLOWED COM PROCEDURE AND CONTINUED FLIGHT AS SCHEDULED.  ON FINAL APPROACH, THE NR 3 ENGINE FIRE WARNING INDICATION ILLUMINATED AGAIN.  CREW SHUT THE ENGINE DOWN AND MADE A TWO ENGINE LANDING WITHOUT FURTHER INCIDENT.  FOUND B-LOOP ON LOWER CORE COWL CHAFED.  REPLACED LOOP AND TEST WAS NORMAL.
